# SDR AALA202108311872

- Difficulty date: August 27, 2021
- Submitted: August 31, 2021
- Operation: Air carrier
- Aircraft: N947AN
- Make and model: Boeing 737823
- Aircraft serial: 29536
- Aircraft time: 60,055 hours, 24,797 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1088 S24-25r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: REPLACEMENT OF TEMPORARY SKIN REPAIR AT STA 1088 BETWEEN STR 24R AND STR 25R, MEASURING L=0.75 IN, 0.5 IN, D=0.25 IN. ACCOMPLISHED PERMANENT REINFORCING DOUBLER REPAIR IAW EA329907A.
